Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online
Ask a Urologist   »  

Suggest medication for overactive bladder

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 2814 Questions
Question
I have overactive bladder and I need to know what meds to take. My email address is YYYY@YYYY
Fri, 4 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Overactive bladder

Detailed Answer:
Hello and welcome

I appreciate your concern

If a specific cause of overactive bladder is identified then it should be treated for example a UTI or atrophic urethritis would require antibiotics and topical oestrogen application respectively.

As you are already using tolterodine beta 3 agonist such as mirabegron can be added or used as an alternative if the symptoms arent controlled with tolterodine alone. TCA like amitryptiline can also be added to this regimen.

Peripheral Tibial nerve stimulation therapy or intravesicular injection of botulinum toxin are other therapies than that can be considered in consultation with urologist if oral therapy alone does not lead to significant improvement.

Wishing you best of health

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor